欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
Customer Segmentation of Credit Card Default by Self Organizing Map

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 197-202
       
 
Minimum Diameter Spanning Tree

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 203-208
       
 
Wigner’s Theorem in <i>s</i>* and <i>s<sub>n</sub>(H)</i> Spaces

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 209-221
       
 
A Fast Forth-Order Method for 3D Helmholtz Equation with Neumann Boundary

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 222-232
       
 
Simplified Mathematical Model of Glucose-Insulin System

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 233-244
       
 
Hydrodynamic Mixed Convection in a Lid-Driven Hexagonal Cavity with Corner Heater

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 245-258
       
 
Sinusoidal Time-Dependent Power Series Solution to Modified Duffing Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 259-268
       
 
Application of Differential Transformation Method to Boundary Value Problems of Order Seven and Eight

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 3 Page: 269-278